| Model Number |
M00521420 |
| Medical Device Problem Codes |
Positioning Failure (1158); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/15/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: imrdf code a150201 captures the reportable event of falls into patient in an open state in an unknown anatomy.Block d4, h4: the complainant was unable to provide the lot number.Therefore, the manufacture and expiration dates are unknown.
Event or Problem Description
It was reported to boston scientific corporation that a mantis clip was to be used during an unknown gastroenterology procedure on (b)(6) 2026.Upon removal from the packaging, a mantis clip spontaneously detached and deployed in an open position outside of the patient.The clip was replaced to complete the procedure.There were no reported patient complications.The clip was replaced to complete the procedure.